Web of Science: 14 cites,
Linear groups with the maximal condition on subgroups of infinite central dimension
Kurdachenko, L. A.
Subbotin, I. Ya.

Data: 2006
Resum: Let A a vector space over a field F and let H be a subgroup of GL(F, A). We define centdimF H to be dimF (A/CA (H)). We say that H has finite central dimension if centdimF H is finite and we say that H has infinite central dimension otherwise. We consider soluble linear groups, in which the (ordered by inclusion) set of all subgroups having infinite central dimension satisfies the maximal condition.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Infinite dimensional linear groups ; The maximal condition ; Soluble groups
Publicat a: Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 103-131, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_50106_06
DOI: 10.5565/PUBLMAT_50106_06

29 p, 268.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2018-07-26

   Favorit i Compartir